MAUDE Adverse Event Report: LIFE SPINE SOLSTICE; SCREW

LIFE SPINE SOLSTICE; SCREW
Model Number 9435-12
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screw size was mislabeled, the rest of inventory was verfied to be accurate.
 
Event or Problem Description
It was stated that "one of the (9435-12) 3.5 x 12 solstice restock screws was incorrectly sized and labeled.It was labeled a 3.5 x 12mm screw on the actual screw and packaging but i noticed it looked a little too long to be a 12mm screw.When i measured it on the caddy you can see the screw is actually a 14mm screw length.One of the towers from the solstice system is stuck in its fully compressed position and can not be backed out because it is jammed".

Brand Name
SOLSTICE
Common Device Name
SCREW
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key22029827
Report Number3004499989-2025-00006
Device Sequence Number15541451
Product Code KWP
UDI-Device Identifier00190837024673
UDI-Public(01)00190837024673(10)KS89
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9435-12
Device Lot NumberKS89
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown